American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Jeremy J. Becnel. Equivalence of topologies and Borel fields for countably-Hilbert spaces. Proc. Amer. Math. Soc. 134 (2006) 581-590. MR 2176027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Witold Marciszewski. On van Mill's example of a normed $X$ with $X\not\approx X\times\mathbb R$. Proc. Amer. Math. Soc. 126 (1998) 319-321. MR 1452812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Czeslaw Bessaga and Tadeusz Dobrowolski. Affine and homeomorphic embeddings into $\ell^2$. Proc. Amer. Math. Soc. 125 (1997) 259-268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jan Baars, Joost de Groot and Jan Pelant. Function spaces of completely metrizable spaces . Trans. Amer. Math. Soc. 340 (1993) 871-883. MR 1160154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert Cauty and Tadeusz Dobrowolski. Applying coordinate products to the topological identification of normed spaces . Trans. Amer. Math. Soc. 337 (1993) 625-649. MR 1210952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jan Baars, Joost de Groot, Jan van Mill and Jan Pelant. An example of $l\sb p$-equivalent spaces which are not $l\sp *\sb p$-equivalent . Proc. Amer. Math. Soc. 119 (1993) 963-969. MR 1184080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert Cauty. L'espace des fonctions continues d'un espace m\'etrique d\'enombrable . Proc. Amer. Math. Soc. 113 (1991) 493-501. MR 1075943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Chigogidze. Locally convex linear topological spaces that are homeomorphic to the powers of the real line . Proc. Amer. Math. Soc. 113 (1991) 599-609. MR 1064900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. Dobrowolski, W. Marciszewski and J. Mogilski. On topological classification of function spaces $C\sb p(X)$ of low Borel complexity . Trans. Amer. Math. Soc. 328 (1991) 307-324. MR 1065602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sylvain E. Cappell, Julius L. Shaneson, Mark Steinberger, Shmuel Weinberger and James E. West. The classification of nonlinear similarities over ${\text{Z}}_{2^r }$. Bull. Amer. Math. Soc. 22 (1990) 51-57. MR 1003861.
Abstract, references, and article information   
View Article: PDF

[11] Tadeusz Dobrowolski. Extending homeomorphisms and applications to metric linear spaces without completeness . Trans. Amer. Math. Soc. 313 (1989) 753-784. MR 930078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jos van der Bijl and Jan van Mill. Linear spaces, absolute retracts, and the compact extension property . Proc. Amer. Math. Soc. 104 (1988) 942-952. MR 964878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jan van Mill. Domain invariance in infinite-dimensional linear spaces . Proc. Amer. Math. Soc. 101 (1987) 173-180. MR 897091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] T. Dobrowolski. On extending mappings into nonlocally convex linear metric spaces . Proc. Amer. Math. Soc. 93 (1985) 555-560. MR 774022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Y. Benyamini and Y. Sternfeld. Spheres in infinite-dimensional normed spaces are Lipschitz contractible . Proc. Amer. Math. Soc. 88 (1983) 439-445. MR 699410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] T. Dobrowolski and J. Mogilski. Sigma-compact locally convex metric linear spaces universal for compacta are homeomorphic . Proc. Amer. Math. Soc. 85 (1982) 653-658. MR 660623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. D. Anderson, D. W. Curtis and J. van Mill. A fake topological Hilbert space . Trans. Amer. Math. Soc. 272 (1982) 311-321. MR 656491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Vo Thanh Liem. A counterexample in $l\sb{2}$-manifold theory . Proc. Amer. Math. Soc. 73 (1979) 119-120. MR 512071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John von Neumann. On complete topological spaces . Trans. Amer. Math. Soc. 37 (1935) 1-20. MR 1501776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1